Publicaciones (52)

2011

  1. Viajes por el tiempo y otras perplejidades matemáticas, de Martin Gardner. ISBN: 978-84-986-7754-6: Reseña

    Números: Revista de didáctica de las matemáticas, Núm. 76, pp. 177-180

  2. Prof. Dr. D. Nácere Hayek Calil: (Glosa)

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 23, Núm. 1, pp. 81-90

2008

  1. Enseñanza de contenidos históricos mediante diagramas multicausales

    Revista española de pedagogía, Vol. 66, Núm. 239, pp. 27-48

  2. A convolution for the Hankel-Kontorovich-Lebedev transformation

    Mathematische Nachrichten, Vol. 281, Núm. 11, pp. 1566-1581

2007

  1. The Kontorovich-Lebedev integral transformation with a Hankel function kernel in a space of generalized functions of doubly exponential descent

    Journal of Mathematical Analysis and Applications, Vol. 328, Núm. 1, pp. 359-369

  2. Euler y el Análisis Matemático

    Unión: revista iberoamericana de educación matemática, Núm. 10, pp. 19-26

2006

  1. Sociedad, ciencia, tecnología y matemáticas

    Sin ciencia no hay cultura: libro de actas

  2. The distributional Kontorovich-Lebedev transformation with the Hankel function in the kernel

    Bulletin of the Belgian Mathematical Society - Simon Stevin, Vol. 13, Núm. 3, pp. 499-512

2004

  1. La investigación en matemáticas, ¿para qué?

    Sociedad, ciencia, tecnología y matemáticas (Servicio de Publicaciones), pp. 109-122

  2. Sonia Kovalevskaya

    Gaceta de la Real Sociedad Matematica Española, Vol. 7, Núm. 1, pp. 73-100

  3. Miguel de Guzmán y la Academia Canaria de las Ciencias

    Números: Revista de didáctica de las matemáticas, Núm. 59, pp. 51-58

  4. Hypercyclic and chaotic convolution operators on chébli-trimèche hypergroups

    Rocky Mountain Journal of Mathematics, Vol. 34, Núm. 4, pp. 1207-1237

2002

  1. Distributional fourier transform and convolution associated to Chébli-Trimèche hypergroups

    Monatshefte fur Mathematik, Vol. 134, Núm. 4, pp. 265-286

  2. Chébli-Trimèche hypergroups and W-type spaces

    Journal of Mathematical Analysis and Applications, Vol. 271, Núm. 2, pp. 359-373